# SDR USAA002190

- Difficulty date: October 19, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 52,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED .032 INCH DEEP, STATION 1338 FROM LONGERON 27 LT TO 27 RT.  WEBS AND DOUBLERS MADE FROM 7075T6 .040 PER TYPICAL REPAIR 53-30-10.  (M)
